2019
Том 71
№ 6

All Issues

Berman S. D.

Articles: 3
Article (Ukrainian)

Representation of a group of type p? over a class of fields

Berman S. D., Podgorny A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 632–637

Article (Ukrainian)

Irreducible complex representations of finitely generated nilpotent groups

Berman S. D., Shara V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 435–442

Brief Communications (Russian)

Application of interpolation polynomial operators to the solution of moment problems

Berman S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 184-190